# SDR IPXA10558631

- Difficulty date: February 19, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N473UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28846
- Aircraft time: 12,760 hours, 8,586 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, AFT CARGO BAY NR 2 FLOOR PANEL HAS CORROSION IN VARIOUS AREAS.  FABRICATED REPLACEMENT FLOOR PANEL IAW SRM 51-40-05-0G, SRM 51-40-08-0G, SRM 53-30-53-0I 1, AND MM 51-21-04-7.
